Join the 'Supplement' group to help and get support from people like you.
We found 248 questions associated with the 'Supplement' topic.
Posted 8 Mar 2013 by viclewis • 3 answers
I was just diagnosed with low Vitamin D. I originally went to the doctor because of severe leg, feet, and hand cramps. He did blood work, and it turns out my level is 5.9. I am now on 50,000 iu per week and 2000 iu per day. I just started this week, but I honestly feel worse instead of better. My ...
Posted 25 Jan 2015 by Wjbdkb • 2 answers
Posted 28 Aug 2013 by Kingdoctor20 • 5 answers
What does it mean when your stool is black? With bowel movments twice a day I only see black stool after I exercise sometimes or out of the blue some days. I take seroquel xr and a vitamen d supplement.
Posted 27 Mar 2013 by mfarahmand • 3 answers
... safe to use ?
Posted 9 Apr 2013 by Ellen91247 • 2 answers
My pharmacist told me the price (without insurance) was $87.50! I nearly swallowed my tongue! That is outrageous! And the only insurance I have is Medicare and a supplement. If they don't pay, I will have to skip the colonoscopy. I am on a very fixed income. What have some of you had to pay ...
Posted 21 Sep 2013 by Secret12 • 4 answers
I'm taking a multi, b complex, probiotic, and fish oil. I'm on 20 mg citalopram. My main side effect is the tired lethargic feeling so I'm hoping the supplements will help a bit.
Posted 17 Aug 2016 by Hopefrog23 • 12 answers
I am low on vitamin b 12 and my dr recommended I take it. Also low on vit d 3. I took vit d 3 and b 12 this morning and feel like my anxiety is worse than it normally is. Side note I'm also taking cymbalta for 3 weeks and experience increased anxiety from that right now as a side effect. I ...
Posted 1 day 16 hours ago by amydorotheaengland • 1 answer
Remicade Infusion no longer works and methotrexate causes severe elevation in liver enzymes
Posted 3 days ago by EMT1 • 0 answers
I sometimes will work a double shift (20 hrs) and I'm ok until late in the night shift. I will drink maybe a couple of energy drinks within that time. Unfortunately, taurine, guarana, etc., lower my Dilantin levels.
Posted 8 days ago by overthisproblem • 0 answers
... sometimes days to work ? I take 145mcg BID, fiber supplement, and probiotics. Still have episodes of no BM for up to 4-5 days.
Posted 13 days ago by Leekaye1 • 0 answers
I was thinking of adding a thyroid supplement. . I just had labs and it's all normal. Had anyone had any experience with adding a supplement?
Posted 9 Nov 2016 by Blissfulchaosx3 • 3 answers
I take venlafaxine daily. I have in the past taken different dietary supplements and while taking them noticed that my anxiety level increased. Stopped taking them and went back to normal. I am 57, going through menopause, low to no libido and have found it very difficult to lose weight no matter ...
Posted 12 days ago by SLM3 • 0 answers
I am a 37 year old female, had transposition of the great vessels. I had surgery to correct this when I was about 3 months old. No complications since, healthy and active. Is it safe for me to take the supplement, ALC?
Posted 19 days ago by nrgptmb • 1 answer
does anyone have information about taking supplements while on Epclusa?
Posted 16 days ago by Nochemoforme • 0 answers
I read about some folks who started supplements; vit A, C, E and zinc for their eyes and added green shake (kale, spinach, bell peppers, apples, carrots) and their vision was completely restored!! I have stopped the Eylea, Avastin and Lucentis because of no improvement and extreme pain!! With ...